# SDR UIEA2018040400543

- Difficulty date: March 27, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,471 hours, 15,947 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Part number: 252B900115
- Part serial: NSN
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGED ON THE P-SEAL OF THE 2R THRUST REVERSER, CLOSE TO THE NR 4 BLOCKER DOOR.   REPLACED THE P-SEAL IAW AMM 78-31-26-004-001, AND 78-31-26-404-002 REV 123.
